MAUDE Adverse Event Report: Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator

Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator
Model Number IO-501
Medical Device Problem Codes Battery Problem (2885); Unexpected Shutdown (4019)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was shutting off by itself more frequently while they were out.It was noted that the check battery error message was seen.The patient does have have a backup oxygen tank, but did not have it with them at the time of the event.As a result, the patient started experiencing shortness of breath and an ambulance was called.The patient was taken to the hospital where they were admitted for 3 weeks.The patient has since been released from the hospital and has no ongoing complications due to the event.
 
Additional Manufacturer Narrative
B3: date of event is estimated.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.

Brand Name
Inogen Rove 6 Portable Oxygen Concentrator
Common Device Name
Inogen Rove 6 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50092456
Report Number3004672275-2026-00223
Device Sequence Number13219900
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexUnknown